# SDR DALA2015031002063

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BS 1460, STR-28L TO STR-28R, FRAME CORRODED ON FWD & AFT FACE FROM UPPER FLANGE TO SKIN.  REMOVED CORROSION AND FOUND OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED IAW SRM. 1852615.
